Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sooo tired...
Mar 8, 2012

I was searching to find out what I can do about being tired all the time. I was surprised to find the 'fatigue and anemia' topic had been archived. A reader with a similar problem had asked and been answered IN 2003! I need some recent or relevant resources to help me with my fatigue and tiredness. Thank you!

Response from Dr. Henry

Fatigue/tiredness are common in the general population and can be due to a wide variety of problems such as hormone issues (low or high thyroid, testosterone deficiency), anemia, poor physical conditioning, poor sleep, depression/mental health problems, diabetes, lung/renal/liver/cardiac problems, side effects of drugs. Many of those conditions are more common in HIV+ persons and merit evaluation. HIV infection itself and side effects of certain HIV drugs (such as efavirenz in some patients) also can contribute to fatigue so a full medical evaluation is recommended. KH



Previous
Inflamation and skin lesians with atripla
Next
really horrific pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement